A lower bound on the multichromatic number of Kneser graphs

Osztényi, József: A lower bound on the multichromatic number of Kneser graphs. Acta scientiarum mathematicarum, (74) 1-2. pp. 289-296. (2008)

[img] Cikk, tanulmány, mű
math_074_numb_001_002_289-296.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 1-2
Page Range: pp. 289-296
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 296. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16241

Actions (login required)

View Item View Item